Alert archive / Texas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 100, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at May 9, 2013, 8:07 PM CDT for Gillespie County, Llano County, Texas. It was in force for 68 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 9, 2013, 8:07 PM CDT (01:07 UTC)
- Expired
- May 9, 2013, 9:15 PM CDT
- In force
- 68 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Gillespie County, TX, Llano County, TX
The radar
The Austin/San Antonio radar (KEWX), 117 km from the middle of the area, began a volume at 01:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 9, 11:52 AM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
| May 9, 7:48 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 1.1 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1373 J/kg
- Mixed-layer CIN
- -105 J/kg
- Mixed-layer LCL
- 2244 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 9, 6:52 PM CDT, 1 hour 15 minutes earlier.
Area forecast discussion, May 9, 6:52 PM CDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 652 PM CDT THU MAY 9 2013 .UPDATE... SEE AVIATION FOR 00Z TAF DISCUSSION. && .AVIATION... 00Z TAFS ARE SOMEWHAT SIMPLIFIED TO REFLECT TIMING UNCERTAINTIES OF A COMPLICATED PATTERN. OUTFLOW BOUNDARY FROM EARLIER CENTRAL TX CONVECTION HAS PROMPTED LOWER CIGS OVER THE I-35 TERMINALS THAT COULD TEMPORARILY MIX OUT BEFORE REFORMING AS CIGS OF 1-2 KFT THIS EVENING. BY LATE EVENING...CONVECTION UPSTREAM OVER MEXICO AND WEST CENTRAL TEXAS SHOULD HAVE LESS OF AN IMPACT AND ALLOW FOR MORE UNIFORM CLOUD BASES...BUT THE PATTERN ALOFT SHOWS WIND SHEAR CAPABLE OF PRODUCING OVERNIGHT CONVECTION AND SHOWERS. MOST OF THE MODEL DATA SUGGEST MINIMAL OVERNIGHT CONVECTION WITH INTERMITTENT LIGHT SHOWERS THAT SHOULD PROVIDE A MININMAL IMPACT TO CIGS AND VSBYS. TOWARD DAYBREAK...A HANDFUL OF MODELS ARE DEPICTING DESTABILIZATION OVER THE EDWARDS PLATEAU AND EXPANDING THE CHANCE OF SHOWERS AND THUNDERSTORMS EAST INTO THE I-35 CORRIDOR BY NOON. THIS PATTERN WAS ALSO SEEN IN PRIOR MODEL RUNS SO THE TAFS WILL REFLECT THIS SCENARIO FOR ENHANCED CHANCES FOR IFR AND CONVECTIVE WEATHER IMPACTS ON THE METRO CITIES FROM 14-20Z. && .PREV DISCUSSION... /ISSUED 634 PM CDT THU MAY 9 2013/ UPDATE... SEVERE THUNDERSTORM WATCH #150 FOR WILLIAMSON COUNTY HAS BEEN CANCELLED A LITTLE EARLY. DUE TO THE ONGOING ACTIVITY OVER WEST CENTRAL TEXAS...WE HAVE EXTENDED THE SEVERE THUNDERSTORM WATCH FOR LLANO AND BURNET COUNTIES UNTIL 9 PM CDT. PREV DISCUSSION... /ISSUED 524 PM CDT THU MAY 9 2013/ UPDATE... WE HAVE UPDATED THE FORECAST TO MENTION THE POSSIBILITY OF SEVERE STORMS ACROSS ALL OF SOUTH CENTRAL TEXAS THIS EVENING. THERE ARE SEVERAL DIFFERENT AREAS FOR POTENTIAL STORM DEVELOPMENT. CURRENTLY... SEVERE STORMS ACROSS WEST CENTRAL COULD AFFECT THE HILL COUNTRY BY MID-EVENING. A FEW STORMS ARE ALSO DEVELOPING ALONG THE DRYLINE ACROSS THE EDWARDS PLATEAU. WE ARE ALSO MONITORING STORM DEVELOPMENT OVER THE SERRANIAS DEL BURRO MOUNTAINS...WHICH WILL LIKELY MOVE INTO THE RIO GRANDE PLAINS. PREV DISCUSSION... /ISSUED 302 PM CDT THU MAY 9 2013/ SHORT TERM (TONIGHT THROUGH FRIDAY NIGHT)... THIS AFTERNOON THREE CLUSTERS OF THUNDERSTORMS WERE OCCURRING IN AND AROUND SOUTH CENTRAL TEXAS. ONE CLUSTER EAST OF BURNET AND WILLIAMSON COUNTIES INCLUDES AN ACCELERATING BOW ECHO AND IS ASSOCIATED WITH OUTFLOWS FROM THE EARLIER MCS. ANOTHER CLUSTER OVER THE HIGHER ELEVATIONS OF THE SIERRA MADRE WEST OF DEL RIO IS DUE TO STRONG UPSLOPE FLOW AND FINALLY THE CLUSTER BETWEEN SAN ANGELO AND SWEETWATER IS ASSOCIATED WITH THE INTERSECTION OF THE DRY-LINE AND COLD FRONT. ATTM IT APPEARS CONVECTION WILL FIRE THIS AFTERNOON INTO THIS EVENING ON THE OUTFLOW BOUNDARY AS IT SINKS SOUTHWARD ACROSS THE HILL COUNTRY AND NORTHEAST COUNTIES. TSTMS OVER NORTHEAST MEXICO WILL ALSO HAVE THE POTENTIAL TO MOVE EASTWARD OFF THE EASTERN SLOPES AND MAINTAIN INTENSITY CROSSING THE RIO GRANDE THIS EVENING. FINALLY THE CONVECTION BETWEEN SWEETWATER AND ABILENE MAY EVOLVE INTO ANOTHER MCS AND TRACK ESE. THUS THE CHANCE FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO THE EVENING HOURS WANING AFTER MIDNIGHT WITH THE LOSS OF HEATING. THE BEST CHANCE FOR STRONG TO SEVERE THUNDERSTORMS THIS AFTERNOON AND TONIGHT WILL BE ACROSS THE HILL COUNTRY AND NORTHEAST COUNTIES MAINLY NORTH OF A LINE FROM HARPER TO SAN MARCOS TO SCHULENBURG. ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED ON FRIDAY AS A WEAK COLD FRONT SINKS SOUTHWARD PROVIDING SURFACE CONVERGENCE. THERE IS STILL THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS ON FRIDAY...MAINLY IN THE AFTERNOON AND EVENING DURING PEAK HEATING. LONG TERM (SATURDAY THROUGH THURSDAY)... THE CHANCE FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE ON SATURDAY AS THE WEAK AND SHALLOW FRONTAL BOUNDARY SINKS SOUTHWARD ACROSS THE REGION. RAIN CHANCES ARE EXPECTED TO END SATURDAY EVENING AS THE UPPER TROF AXIS MOVES SOUTHWARD INTO DEEP SOUTH TEXAS. THE CUT-OFF LOW OVER NORTHERN MEXICO WILL EJECT TO THE NORTHEAST AS AN OPEN WAVE TUESDAY AND WEDNESDAY OF NEXT WEEK. THIS WILL ONCE AGAIN BRING A SLIGHT CHANCE OF SHOWERS TO SOUTH CENTRAL TEXAS. RAINFALL TOTALS TONIGHT THROUGH SATURDAY NIGHT WILL RANGE FROM ONE-HALF INCH ALONG THE RIO GRANDE TO 2 INCHES ACROSS OUR EASTERN COUNTIES. THESE NUMBERS ARE BASIN AVERAGES WHILE POINT TOTALS WILL BE SLIGHTLY HIGHER. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 68 82 64 78 61 / 50 60 50 30 10 AUSTIN BERGSTROM INTL AIRPORT 67 82 63 77 59 / 50 50 50 40 10 NEW BRAUNFELS MUNI AIRPORT 67 83 64 78 60 / 40 50 60 40 10 BURNET MUNI AIRPORT 66 80 61 76 58 / 60 70 40 30 10 DEL RIO INTL AIRPORT 70 90 67 81 63 / 20 30 50 30 20 GEORGETOWN MUNI AIRPORT 67 80 61 77 58 / 60 60 40 30 10 HONDO MUNI AIRPORT 69 85 65 79 60 / 20 40 60 40 10 SAN MARCOS MUNI AIRPORT 67 81 64 77 61 / 50 50 60 40 10 LA GRANGE - FAYETTE REGIONAL 69 83 66 78 62 / 50 50 50 40 10 SAN ANTONIO INTL AIRPORT 69 83 65 78 61 / 30 50 60 40 10 STINSON MUNI AIRPORT 69 84 66 78 62 / 30 50 60 40 10 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...18 SYNOPTIC/GRIDS...24
Hazardous weather outlook, May 9, 5:21 PM CDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 521 PM CDT THU MAY 9 2013 TXZ171>173-183>194-202>209-217>225-228-102230- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 521 PM CDT THU MAY 9 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...TONIGHT... THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TONIGHT ACROSS ALL OF SOUTH CENTRAL TEXAS. A SERIES OF WEAK UPPER LEVEL DISTURBANCES ALONG WITH A MOIST AND UNSTABLE AIR MASS AT LOW LEVELS WILL PRODUCE FAVORABLE CONDITIONS FOR STRONG TO SEVERE THUNDERSTORMS. LOCALLY HEAVY DOWNPOURS OF 1-2 INCHES ARE ALSO POSSIBLE FROM THE STRONGER STORMS. THE POTENTIAL FOR SEVERE THUNDERSTORMS IS EXPECTED TO DIMINISH IN THE EARLY MORNING HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... WEAK UPPER LEVEL DISTURBANCES WILL INTERACT WITH A WEAK FRIDAY COLD FRONT TO PRODUCE A GOOD CHANCE OF SHOWERS AND THUNDERSTORMS FRIDAY THROUGH SATURDAY. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FRIDAY WITH THE PRIMARY THREAT BEING LARGE HAIL. OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER ACTIVATION STATEMENT... SPOTTER ACTIVATION MAY BE NECESSARY TONIGHT OR FRIDAY.
In the hours before
Special weather statement, May 9, 3:01 PM CDT, 5 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
301 PM CDT THU MAY 9 2013
TXZ173-192>194-092045-
BASTROP-LEE-TRAVIS-WILLIAMSON-
301 PM CDT THU MAY 9 2013
...SIGNIFICANT WEATHER ADVISORY FOR BASTROP...WILLIAMSON...TRAVIS AND
WESTERN LEE COUNTIES UNTIL 345 PM CDT...
AT 248 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SHOWERS AND THUNDERSTORMS WITH STRONG GUSTY WINDS EXTENDING
FROM JARRELL TO BEE CAVE...AND MOVING EAST AT 10 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN. THIS LINE OF THUNDERSTORMS AND GUSTY WINDS ARE EXPECTED
TO MOVE ACROSS THE AUSTIN METRO AREA WITHIN THE NEXT 15 TO 20
MINUTES.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
ROUND ROCK...
AUSTIN...
WINDEMERE...
GRANGER...
PFLUGERVILLE...
AUSTIN BERGSTROM INT AP...
TAYLOR...
ELGIN...
BASTROP...
LEXINGTON...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 3075 9728 3071 9725 3047 9715 3053 9703
3045 9687 2987 9729 3026 9799 3086 9758
3085 9755
TIME...MOT...LOC 1958Z 289DEG 10KT 3081 9753 3025 9789Special weather statement, May 9, 3:34 PM CDT, 4 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
334 PM CDT THU MAY 9 2013
TXZ173-190>194-208-092115-
BASTROP-BLANCO-CALDWELL-HAYS-LEE-TRAVIS-WILLIAMSON-
334 PM CDT THU MAY 9 2013
...SIGNIFICANT WEATHER ADVISORY FOR BASTROP...EXTREME EASTERN
BLANCO...EXTREME NORTHERN CALDWELL...SOUTHEASTERN WILLIAMSON...
TRAVIS...NORTHERN LEE AND NORTHERN HAYS COUNTIES UNTIL 415 PM CDT...
AT 322 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SHOWERS AND ISOLATED THUNDERSTORMS ALONG A LINE
EXTENDING FROM GRANGER DAM TO 6 MILES WEST OF BEE CAVE...AND MOVING
EAST AT 15 MPH.
WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN. THE AUSTIN METRO AREA AND VICINITY WILL BE AFFECTED BY
THIS ACTIVITY WITHIN THE NEXT 10 TO 15 MINUTES...INCLUDING
INTERSTATE I-35 FROM GRANGER TO BUDA.
LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...
ROUND ROCK...
TANGLEWOOD FOREST...
WINDEMERE...
PFLUGERVILLE...
TAYLOR...
AUSTIN...
AUSTIN BERGSTROM INT AP...
ELGIN...
LEXINGTON...
BASTROP...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
THE HEAVY RAIN MAY FLOOD LOW LYING AREAS SUCH AS DITCHES...LOW WATER
CROSSINGS AND UNDERPASSES. DO NOT DRIVE YOUR VEHICLE ACROSS FLOODED
ROADWAYS.
LAT...LON 2995 9743 3029 9821 3079 9740 3076 9730
3073 9726 3047 9715 3056 9696 3054 9691
3047 9689 3041 9681 3039 9681
TIME...MOT...LOC 2027Z 255DEG 11KT 3077 9731 3031 9803Special weather statement, May 9, 5:33 PM CDT, 2 hours 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
533 PM CDT THU MAY 9 2013
TXZ183-202-092330-
KINNEY-VAL VERDE-
533 PM CDT THU MAY 9 2013
...SIGNIFICANT WEATHER ADVISORY FOR VAL VERDE AND NORTHWESTERN KINNEY
COUNTIES UNTIL 630 PM CDT...
AT 530 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 12 MILES SOUTHWEST OF AMISTAD VILLAGE...OR 16
MILES WEST OF DEL RIO...MOVING NORTHEAST AT 30 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
DEL RIO...
AMISTAD VILLAGE...
ROUGH CANYON REC AREA...
DEVILS SHORES...
THOSE NEAR THE EASTERN SHORES OF AMISTAD RESERVOIR SHOULD PREPARE TO
TAKE COVER AS THIS STORM APPROACHES.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2972 10088 2951 10063 2933 10096 2937 10103
2946 10110 2946 10115 2950 10117
TIME...MOT...LOC 2232Z 234DEG 27KT 2934 10115Special weather statement, May 9, 7:09 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
709 PM CDT THU MAY 9 2013
TXZ217-228-100115-
DIMMIT-MAVERICK-
709 PM CDT THU MAY 9 2013
...SIGNIFICANT WEATHER ADVISORY FOR MAVERICK AND SOUTHWESTERN DIMMIT
COUNTIES UNTIL 815 PM CDT...
AT 704 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 18 MILES SOUTHWEST OF EL INDIO...MOVING NORTHEAST
AT 30 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
EL INDIO...
FARIAS LAKE...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 2822 10023 2822 10025 2827 10030 2831 10030
2838 10036 2844 10035 2847 10038 2849 10037
2866 10013 2820 9987 2819 10022
TIME...MOT...LOC 0009Z 233DEG 27KT 2832 10045Special weather statement, May 9, 7:32 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
732 PM CDT THU MAY 9 2013
TXZ171-188-100145-
GILLESPIE-LLANO-
732 PM CDT THU MAY 9 2013
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN LLANO AND
NORTHWESTERN GILLESPIE COUNTIES UNTIL 845 PM CDT...
AT 727 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES WEST OF MASON...MOVING SOUTHEAST AT
30 MPH.
THIS STORM HAS A HISTORY OF PRODUCING A WALL CLOUDY AND HAIL UP TO
THE SIZE OF BASEBALLS. ASSUMING THE STORM MAINTAINS INTENSITY...
SEVERE WEATHER WILL BE POSSIBLE OVER NORTHWEST GILLESPIE COUNTY AND
SOUTHWEST LLANO COUNTY BY AS EARLY AS 815 PM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
CASTELL...
DOSS...
CHERRY SPRING...
PRAIRIE MOUNTAIN...
ENCHANTED ROCK STATION...
CRABAPPLE...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
LAT...LON 3070 9882 3043 9884 3038 9922 3048 9932
3051 9930 3050 9898 3073 9897
TIME...MOT...LOC 0029Z 307DEG 26KT 3073 9939Special weather statement, May 9, 7:55 PM CDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
755 PM CDT THU MAY 9 2013
TXZ184>186-100215-
EDWARDS-KERR-REAL-
755 PM CDT THU MAY 9 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN REAL...NORTHWESTERN KERR
AND NORTHEASTERN EDWARDS COUNTIES UNTIL 915 PM CDT...
AT 751 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 11 MILES SOUTHWEST OF ROOSEVELT...OR 24 MILES
NORTH OF ROCKSPRINGS...MOVING EAST TO SOUTHEAST AT 35 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EXTREME NORTHEASTERN EDWARDS...NORTHERN REAL
AND NORTHWESTERN KERR COUNTIES.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3028 9944 3005 9956 2991 9986 3029 10026
3030 9951
TIME...MOT...LOC 0055Z 289DEG 31KT 3034 10012The office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:09 PM CDT | Special Weather Statement | EWX | Dimmit | 66 min |
| May 9, 7:32 PM CDT | Special Weather Statement | EWX | Mason | 73 min |
| May 9, 7:35 PM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Maverick | 55 min |
| May 9, 7:55 PM CDT | Special Weather Statement | EWX | Real | 80 min |
| May 9, 8:03 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kerr, Real | 72 min |
| May 9, 8:16 PM CDT | Tornado Warning | EWX | Edwards, Kerr, Real | 44 min |
| May 9, 8:19 PM CDT | Tornado Warning | EWX | Gillespie | 56 min |
| May 9, 8:28 PM CDT | Special Weather Statement | EWX | Maverick | 47 min |
| May 9, 9:04 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Gillespie, Kendall, Kerr, Real | 56 min |
| May 9, 9:09 PM CDT | Tornado Warning | EWX | Gillespie | 51 min |
| May 9, 9:36 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Kendall | 54 min |
| May 9, 9:58 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr | 47 min |
| May 9, 10:14 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Comal, Hays, Kendall | 61 min |
| May 9, 10:27 PM CDT | Severe Thunderstorm Warning | EWX | Bandera, Kerr | 48 min |
| May 9, 10:55 PM CDT | Severe Thunderstorm Warning | EWX | Bexar, Caldwell, Comal, Guadalupe, Hays | 65 min |
| May 9, 11:24 PM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Gonzales, Guadalupe, Hays | 51 min |
| May 9, 11:44 PM CDT | Special Weather Statement | EWX | Guadalupe | 46 min |
| May 9, 11:51 PM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Gonzales, Guadalupe | 54 min |
| May 10, 12:31 AM CDT | Special Weather Statement | EWX | Fayette | 44 min |
| May 10, 1:16 AM CDT | Special Weather Statement | EWX | Fayette | 29 min |
| May 10, 3:05 AM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 25 min |
| May 10, 3:52 AM CDT | Special Weather Statement | EWX | Val Verde | 23 min |
| May 10, 4:23 AM CDT | Special Weather Statement | EWX | Edwards | 52 min |
| May 10, 4:24 AM CDT | Special Weather Statement | EWX | Edwards | 51 min |
| May 10, 4:49 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Edwards, Kerr, Real | 41 min |
| May 10, 5:27 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Gillespie, Kerr | 33 min |
| May 10, 5:59 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Comal, Kendall, Kerr | 46 min |
| May 10, 6:40 AM CDT | Special Weather Statement | EWX | Medina | 50 min |
| May 10, 6:47 AM CDT | Special Weather Statement | EWX | Comal, Hays | 43 min |
| May 10, 7:17 AM CDT | Severe Thunderstorm Warning | EWX | Bandera, Bexar, Medina | 43 min |
| May 10, 7:41 AM CDT | Severe Thunderstorm Warning | EWX | Caldwell, Comal, Guadalupe, Hays | 49 min |
| May 10, 7:53 AM CDT | Severe Thunderstorm Warning | EWX | Bexar, Guadalupe, Wilson | 52 min |
| May 10, 8:30 AM CDT | Special Weather Statement | EWX | Wilson | 45 min |
| May 10, 8:38 AM CDT | Special Weather Statement | EWX | Fayette | 37 min |
| May 10, 8:42 AM CDT | Severe Thunderstorm Warning | EWX | Bastrop, Caldwell, Fayette, Gonzales | 48 min |
| May 10, 9:09 AM CDT | Special Weather Statement | EWX | Lavaca | 51 min |
| May 10, 9:14 AM CDT | Severe Thunderstorm Warning | EWX | Lavaca | 46 min |
| May 10, 9:22 AM CDT | Special Weather Statement | EWX | DeWitt | 38 min |
| May 10, 9:32 AM CDT | Special Weather Statement | EWX | Lavaca | 43 min |
| May 10, 1:03 PM CDT | Special Weather Statement | EWX | Gonzales | 42 min |
| May 10, 1:41 PM CDT | Special Weather Statement | EWX | Terrell | 34 min |
| May 10, 1:44 PM CDT | Special Weather Statement | EWX | Lavaca | 46 min |
| May 10, 2:07 PM CDT | Special Weather Statement | EWX | Val Verde | 38 min |
| May 10, 2:48 PM CDT | Special Weather Statement | EWX | Val Verde | 42 min |
| May 10, 3:02 PM CDT | Special Weather Statement | EWX | Val Verde | 58 min |
| May 10, 3:54 PM CDT | Special Weather Statement | EWX | Val Verde | 51 min |
| May 10, 4:07 PM CDT | Special Weather Statement | EWX | Real | 53 min |
| May 10, 4:30 PM CDT | Special Weather Statement | EWX | Kinney | 45 min |
| May 10, 4:46 PM CDT | Special Weather Statement | EWX | Medina | 44 min |
| May 10, 4:56 PM CDT | Special Weather Statement | EWX | Val Verde | 49 min |
| May 10, 5:06 PM CDT | Special Weather Statement | EWX | Burnet | 39 min |
| May 10, 5:15 PM CDT | Special Weather Statement | EWX | Bandera, Kinney, Uvalde | 45 min |
| May 10, 5:20 PM CDT | Severe Thunderstorm Warning | EWX | Val Verde | 40 min |
| May 10, 5:28 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Uvalde | 62 min |
| May 10, 5:38 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Medina | 52 min |
| May 10, 5:40 PM CDT | Special Weather Statement | EWX | Kinney | 50 min |
| May 10, 5:42 PM CDT | Special Weather Statement | EWX | Burnet | 48 min |
| May 10, 5:54 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 66 min |
| May 10, 5:59 PM CDT | Special Weather Statement | EWX | Llano | 46 min |
| May 10, 6:05 PM CDT | Severe Thunderstorm Warning | EWX | Burnet | 40 min |
| May 10, 6:07 PM CDT | Special Weather Statement | EWX | Kendall | 53 min |
| May 10, 6:12 PM CDT | Severe Thunderstorm Warning | EWX | Medina, Uvalde | 48 min |
| May 10, 6:16 PM CDT | Severe Thunderstorm Warning | EWX | Llano | 44 min |
| May 10, 6:23 PM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Bexar, Medina | 67 min |
| May 10, 6:33 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Uvalde, Zavala | 57 min |
| May 10, 6:39 PM CDT | Severe Thunderstorm Warning | EWX | Gillespie, Kendall, Kerr | 51 min |
| May 10, 6:40 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Llano | 50 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.